# SDR QXEA9500431

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 043
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Over Serviced
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - STRONG OIL SMOKE SMELL IN COCKPIT.  NR 1 ENGINE OIL PRESSURE FLUCUATED BETWEEN 55-60 PSI.  SMELL WENT AWAY AFTER TURNING OFF NR 1 BLEED AIR.  OIL LEVEL IN NR 1 ENGINE REDUCED TO BELOW MAX ON SIGHT GAUGE.  NR 1 ENGINE GROUND RUN WITH BLEED AIR ON AND NO SMOKE OR SMELL NOTED.  NR 1 ENGINE OIL PRESSURE WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
